# SDR ARWA981032

- Difficulty date: October 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAP - FOUND PATCH DETERIORATED ON FORWARD DOOR EXTERNAL FUSELAGE.  FORWARD CARGO COMPARTMENT STATION 280.  REMOVED PATCH AND FABRICATED DOUBLER AND REPLACED IAW SRM 53-2-0.  WORK ACCOMPLISHED UNDER ARROW AIR FORM M3A CONTROL 5973.  (M)
